So lately i have been having numbness and tingling of my finger tips, my toes and sometimes my feet and legs. The palms of my hands get extremly hot and feel like they are on fire. I am taking enbrel and have been taking arava for two months now.
I had those same symptoms while on Enbrel. Saw a neurologist. After lots of tests, it was determined the cause of this "peripheral neuropathy" was Enbrel. RA doc put me on Actemra. My symptoms went away after a few weeks of being off the Enbrel. Such a relief. After 1.5 years on Actemra, no severe or menacing side effects. It seems to be controlling my RA. However, IF I experience any type of stress, I will have what a call a "small" flare, which does not last long. I inject Actemra every week.
I have the tingling and hot hands and feet. Get to a internist, it is neuropathy! Don't listen when they tell you nothing can be done. The only thing I've found so far is gabapentin to slow it down. It's caused from all the inflammation and damage caused from your arthritis flares. People with diabetes usually have it. If left untreated it will eventually burn the nerves out. You will no longer have feeling in the limbs it's affecting. There is no going back, they have no cure yet, only a way to slow it down, yet another band aid. Don't let them say they don't know, tell them to send you to someone who does. I've been trying to get a nerve induction test to verify how bad my damage is for 6 mos. I've lost feeling in first joint of my fingers, and my feet and legs are a mess. Good luck, don't stop fighting.
Every single night my feet burn after I crawl into bed. I use aveeno cooling menthol cream and really message firmly into my soles of my feet and toes. Not sure why it helps but it does
Could be it gets the blood flowing again
There is a name for it
I googled Ra and burning feet
I’m on Arava and have a little burning in a couple of my fingers. My Rheumatologist said this can be a drug side effect( neuropathy) of the Arava. If it worsens , she said I would need to get off the Arava. Discuss this with your Dr. You may need to switch to another Med .. :(
Thank you all for your responses. @A myRAteam Member I am so glad for your response. My rheumatologist has told me that he has never heard of my symptoms. I really felt like I was going insane. I literally have to hold ice packs on my palms and the soles of my feet to stand the burning sensation. Thank you for the advice.
We never share your personal information with anyone.